# SDR USAASB00304

- Difficulty date: October 26, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: AV13J5144
- Condition: Faulty
- Location: Hyd System
- Part time: 35,201 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

BTV - FLT 1567 - ON APPROACH INTO BTV, THE FLAPS TO EXTEND AS THEY WOULD NOT MOVE FROM 5 DEGREES.  MOVING FLAP LEVER UP OR DOWN WOULD NOT MOVE FLAPS.  CREW WAS ABLE TO EXTEND FLAPS TO 15 DEGREES USING ALTERNATE FLAP PROCEDURE.  FLIGHT CIRCLED BTV TO ALLOW CREW TIME IN DETERMINING ALLOWABLE WEIGHT FOR RUNWAY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE TRAILING EDGE FLAPS HYDRAULIC BYPASS VALVE POPPING CIRCUIT BREAKER.  REMOVED AND REPLACED HYDRAULIC BYPASS VALVE PER MM 27-51-82.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
